There is a minor interaction with amlodipine and grapefruit:
The consumption of grapefruit juice may slightly increase plasma concentrations of amlodipine. The mechanism is inhibition of CYP450 3A4-mediated first-pass metabolism in the gut wall by certain compounds present in grapefruits. Data have been conflicting and the clinical significance is unknown. Monitoring for calcium channel blocker adverse effects (e.g., headache, hypotension, syncope, tachycardia, edema) is recommended.
Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.
I suggest you inform your Dr. before you ingest grapefruit.
Click on the links for valuable info:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2017 • 2 answers
Updated 4 Aug 2013 • 1 answer
Updated 14 Aug 2013 • 1 answer
Updated 18 Feb 2016 • 1 answer
Updated 26 Feb 2016 • 1 answer